# SDR DHL2001366025

- Difficulty date: August 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

UPON ROTATION SMOKE LIGHT ON MWP ILLUMINATED.  ON SECOND OFFICER'S PANEL  R2 LIGHT FOLLOWED BY R4, R5, L3, & L5.  THEN DURING DOWNWIND, ALL LIGHTS WENT OUT.  NO SMOKE FOUND IN CABIN.  RAN PACKS AND COOLED CABIN OFF.  CABIN SMOKE DETECTION SYSTEM OPS CHECKS NORMAL IAW M/M 26-14-00.  NO DEFECTS NOTED.
